MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported on 04/26/2022 by a facility representative via sems that an ar-2325pslc suture anchor broke when screwed in.This was discovered during a case and broke inside the joint.Per facility: "the nail was found to be broken when it was screwed during the procedure (see attached picture).No fragment left inside the patient.The surgen used another prodcut with same type and lot to complete the procedure.".
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation noticed that the implant is in good conditions and the eyelet is not straight with the shaft.Probably it was applied to much force and caused eyelet bent.Functional testing was not performed due to the damage of the device.

Brand Name
SUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14337246
Report Number1220246-2022-04884
Device Sequence Number4728579
Product Code MAI
UDI-Device Identifier00888867026971
UDI-Public00888867026971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberSUTR ANCH,PEEK SWI-VELOCK,3.5X 15.8MM
Device Catalogue NumberAR-2325PSLC
Device Lot Number12583976
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown